MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0644(05)80897-2

Медицинская библиотека · Annals of emergency medicine · 1992

Massive diphenhydramine poisoning resulting in a wide-complex tachycardia: successful treatment with sodium bicarbonate.

Clark R F, Vance M V

Клинический случайСтатьяПеревод в очереди

Аннотация

Diphenhydramine poisoning is characterized most often by anticholinergic effects. Cardiotoxicity and circulatory collapse have rarely been reported after massive ingestions of diphenhydramine and other H1-receptor-blocking agents, although these substances have local anesthetic properties and have been studied as antiarrhythmics. We report the case of a patient who developed a wide-complex tachycardia as a complication of acute diphenhydramine poisoning that responded to IV sodium bicarbonate.

Для цитирования: Clark R F, Vance M V. Massive diphenhydramine poisoning resulting in a wide-complex tachycardia: successful treatment with sodium bicarbonate.. Annals of emergency medicine. 1992. DOI: 10.1016/s0196-0644(05)80897-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.